# SDR ABXA20150507070

- Difficulty date: May 7, 2015
- Submitted: June 15, 2015
- Operation: Air carrier
- Aircraft: N362CM
- Make and model: Boeing 767338
- Aircraft serial: 24316
- Aircraft time: 97,593 hours, 26,822 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148T3121
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FUSELAGE EXTERNAL SKIN CRACKED AROUND TWO FASTENERS IN SECTION 48B, STATION 654.5 BETWEEN STRINGER 3R & 4R.  REPAIRED CRACKED SKIN ON EXTERNAL FUSELAGE AT STATION 1654 IAW SRM 53-00-01.  SDR INFO, PN 148T3121, PART NAME FUSELAGE SKIN, SN NSN, CRACKED LENGTH .500".  ACFT WAS GNDED.
